# SDR 2012FA0000662

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Aircraft time: 24,309 hours
- Engine: Cont IO520BB
- Engine time: 1,562 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Condition: Failed
- Location: Nav Lights
- Part time: 2,963 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NAVIGATION LIGHTS NOT WORKING.  AFTER TROUBLESHOOTING, FOUND THE CIRCUIT BREAKER TO BE AT FAULT.  INSTALLED A NEW CIRCUIT BREAKER.  OPS CHECKED NORMAL.
